# SDR CALA2014011390130

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,972 hours, 23,220 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON FIRST CLASS COCKPIT DOOR 1R ON WHILE EMERGENCY LIGHTS ARMED.  REPLACED M730 BATTERY PACK, OPERATIONS CHECKED OK.
